# SDR USAA990464

- Difficulty date: May 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N619AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27198
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Part time: 19,522 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-4 CHECK, FOUND 2 INCH CORROSION ALONG UPPER SURFACE FLOORBEAM AT STATION 1640.  CORROSION TASK NR C53-252-03, C53-251-03, CORROSION LEVEL 2.  INSTALLED NEW T-CAP ON FLOORBEAM PER 757-200 TR 53-15-01.  (M)
